Title

Non-Convexity of the Dimension Function for Sierpinski Pedal Triangles

Document Type

Article

Publication Date

6-1-2010

Department

Mathematics

Abstract

We disprove the conjecture of the paper by Zhang et al.(1) on the Schur-convexity of the dimension function for the family of Sierpinski pedal triangles. We also show that this function is not convex and the related area-ratio function is not concave in their respective domain.

Publication Title

Fractals-Complex Geometry Patterns and Scaling in Nature and Society

Volume

18

Issue

2

First Page

191

Last Page

195